Integral points on curves

Serge Lang

Publications Mathématiques de l'IHÉS (1960)

  • Volume: 6, page 27-43
  • ISSN: 0073-8301

How to cite

top

Lang, Serge. "Integral points on curves." Publications Mathématiques de l'IHÉS 6 (1960): 27-43. <http://eudml.org/doc/103820>.

@article{Lang1960,
author = {Lang, Serge},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {algebraic geometry},
language = {eng},
pages = {27-43},
publisher = {Institut des Hautes Études Scientifiques},
title = {Integral points on curves},
url = {http://eudml.org/doc/103820},
volume = {6},
year = {1960},
}

TY - JOUR
AU - Lang, Serge
TI - Integral points on curves
JO - Publications Mathématiques de l'IHÉS
PY - 1960
PB - Institut des Hautes Études Scientifiques
VL - 6
SP - 27
EP - 43
LA - eng
KW - algebraic geometry
UR - http://eudml.org/doc/103820
ER -

References

top
  1. [1] E. ARTIN and G. WHAPLES, Axiomatic characterization of fields by the product formula, Bull. Am. Math. Soc., vol. 51, n° 7 (1945), pp. 469-492. Zbl0060.08302MR7,111f
  2. [2] C. CHABAUTY, Sur les équations diophantiennes liées aux unités d'un corps de nombres algébriques fini, thèse, Annali di Math., 17 (1938), pp. 127-168. Zbl0019.00303JFM64.0142.01
  3. [3] C. CHABAUTY, Sur les points rationnels des variétés algébriques dont l'irrégularité est supérieure à la dimension, Comptes rendus Académie des Sciences, Paris, 212 (1941), pp. 1022-1024. Zbl0025.24903MR6,102eJFM67.0105.02
  4. [4] S. LANG, Introduction to algebraic geometry, Interscience, New York, 1959. Zbl0095.15301
  5. [5] S. LANG, Abelian varieties, Interscience, New York, 1959. Zbl0098.13201MR21 #4959
  6. [6] S. LANG, Unramified class field theory over function fields in several variables, Annals of Math., vol. 64, n° 2 (1956), pp. 285-325. Zbl0089.26201MR18,672b
  7. [7] S. LANG and A. NÉRON, Rational points of abelian varieties in function fields, Am. J. of Math., vol. 81, n° 1 (1959), pp. 95-118. Zbl0099.16103MR21 #1311
  8. [8] K. MAHLER, Über die rationalen Punkte auf Kurven vom Geschlecht Eins, J. Reine angew. Math., Bd. 170 (1934), pp. 168-178. Zbl0008.20002JFM60.0159.03
  9. [9] T. MATSUSAKA, On algebraic families of positive divisors..., J. Math. Soc. Japan, vol. 5, n° 2 (1953), pp. 118-136. Zbl0051.37901MR15,465b
  10. [10] L. J. MORDELL, On the rational solutions of the indeterminate equation of the third and fourth degrees, Proc. of the Cambridge Philos. Soc., 21 (1922). Zbl48.0140.03JFM48.1156.03
  11. [11] A. NÉRON, Problèmes arithmétiques et géométriques rattachés à la notion de rang d'une courbe algébrique dans un corps, Bull. Soc. Math. France, 80 (1952), pp. 101-166. Zbl0049.30803MR15,151a
  12. [12] D. RIDOUT, The p-adic generalization of the Thue-Siegel-Roth theorem, Mathematika, 5 (1958), pp. 40-48. Zbl0085.03501MR20 #3851
  13. [13] K. F. ROTH, Rational approximations to algebraic numbers, Mathematika, 2 (1955), pp. 1-20. Zbl0064.28501MR17,242d
  14. [14] C. L. SIEGEL, Über einige Anwendungen Diophantischer Approximationen, Abh. Preussischen Akademie der Wissenschaften, Phys. Math. Klasse (1929), pp. 41-69. JFM56.0180.05
  15. [15] A. WEIL, Arithmetic on algebraic varieties, Annals of Math., vol. 53, n° 3 (1951), pp. 412-444. Zbl0043.27002MR13,66d
  16. [16] A. WEIL, L'arithmétique sur les courbes algébriques, Acta Mathematica, 52 (1928), pp. 281-315. JFM55.0713.01

Citations in EuDML Documents

top
  1. François Bruhat, Points entiers sur les courbes de genre 1
  2. Alain Robert, Retour au théorème de Siegel-Mahler-Roth
  3. Daniel Bertrand, Fonctions abéliennes p -adiques. Définitions et conjectures
  4. Dragos Ghioca, Thomas Tucker, Michael E. Zieve, The Mordell–Lang question for endomorphisms of semiabelian varieties
  5. Armin Leutbecher, Euclidean fields having a large Lenstra constant
  6. J. H. Sampson, Some properties and applications of harmonic mappings
  7. G. R. Everest, A “Hardy-Littlewood” approach to the S -unit equation
  8. M. L. Brown, The tame fundamental group of an abelian variety and integral points
  9. Jan-Hendrik Evertse, On sums of S -units and linear recurrences
  10. P. Erdös, C. L. Steward, R. Tijdeman, Some diophantine equations with many solutions

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.